# SDR SWIA971440

- Difficulty date: March 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1105G
- Make and model: Emb EMB-120RT
- Aircraft serial: 120105
- Engine: Pwa PW118
- System (JASC): 6140 · Propeller Indication System
- Part: Np Indication
- Condition: Oscillation
- Location: Right Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE AND ON CLIMBOUT NP OSCILLATES  BETWEEN 99.2 PERCENT AND 1001 PERCENT.  WHEN  85 PERCENT NP WAS SET, OSCILLATIONS WERE +.4 PERCENT.   RIGHT ENGINE NP  FLUCTUATIONS ARE STILL WITHIN ACCEPTABLE LIMITS AT THIS TIME PER EMBRAER OPERATIONAL BULLETIN 120-003/92.  (NP FLUXUATIONS OF +/- 1 PERCENT ARE ACCEPTABLE.)  OPERATIONAL TEST FLIGHT CONFIRMS NP FLUCTUATIONS WITHIN LIMITS.
